# SDR AWXA0002166

- Difficulty date: August 16, 2001
- Submitted: September 3, 2001
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 2,849 hours, 1,104 cycles
- Engine: Iae V2524A5
- Engine time: 2,849 hours, 1,104 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2524A5
- Part serial: V10845
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E, A

## Discrepancy

DEN - IN FLIGHT SHUTDOWN / UNSCHEDULED LANDING - FLT 534 - ORIG OPEN - EN ROUTE FROM PHX TO CLE THE NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL AND WENT TO IDLE, UPPER ECAM DISPLAYED ENG OIL FILTER (1) AND WAS SHUT DOWN.  THE FLIGHT WAS DIVERTED TO DEN AND ON DESCENT ENGINE RELIGHT WAS INITIATED BY FADEC THEN SHUT DOWN AGAIN.  THE CREW FOLLOWED ECAM PROCEDURES AND LANDED IN DEN WITHOUT INCIDENT.  IN DEN MAINTENANCE INSPECTED THE MAIN OIL FILTER AND FOUND IT CLOGGED WITH METALLIC DEBRIS.  THE ENGINE WAS REPLACED AND ALL FUNCTIONAL CHECKS WERE GOOD.  AWAITING VENDOR REPORTS TO DETERMINE CAUSE OF FAILURE.
